Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 16, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 18, 2009, 11:51 PM CDT for 4 counties in Wisconsin. It was in force for 54 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2009, 11:51 PM CDT (04:51 UTC)
- Expired
- Jun 19, 2009, 12:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dane County, WI, Green County, WI, Iowa County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 102 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 12:00 AM CDT | HAIL 1 | 11 W Blue Mounds, WI | |
| Jun 19, 12:00 AM CDT | HAIL 1.75 | Mineral Point, WI | |
| Jun 19, 12:02 AM CDT | HAIL 2.5 | 5 Se Dodgeville, WI | HAIL BEGAN AT 1150 PM ON THE 18TH AND LASTED ABOUT 30 MINUTES. NUMEROUS QUARTER SIZE HAILSTONES WITH SOME HALF DOLLAR SIZED STONES...A FEW GOLFBALL SIZED STONES...AND ONE VERY LARGE STONE AROUND TENNIS BALL SIZE. |
| Jun 19, 12:04 AM CDT | HAIL 1 | 3 Sw Ridgeway, WI | ALSO ENTIRE GROVES OF TREES REPORTED DOWN IN THIS AREA. |
| Jun 19, 12:04 AM CDT | HAIL 1 | Dodgeville, WI | |
| Jun 19, 12:20 AM CDT | TSTM WND DMG | Middleton, WI | REPORTS OF TREE BRANCHES DOWN...SOME LARGE...ANYWHERE FROM THE NORTHERN PART OF DANE COUNTY SOUTH THROUGH THE WEST SIDE OF MADISON AND THE MIDDLETON AREA. TIME IS ESTIMATED BASED ON SPOTTER RECOLLECTION AND RADAR DATA. |
| Jun 19, 12:23 AM CDT | HAIL 2 | Hollandale, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 8:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4835 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 430 m²/s²
- Significant tornado parameter
- 7.1
- Supercell composite
- 59.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 190451
SVRMKX
WIC025-045-049-065-190545-
/O.NEW.KMKX.SV.W.0016.090619T0451Z-090619T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1151 PM CDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN
NORTHWESTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN
EASTERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN
NORTHEASTERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 1245 AM CDT
* AT 1151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MAZOMANIE TO 7 MILES NORTHEAST
OF DODGEVILLE TO MINERAL POINT...AND WERE MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BLUE MOUND STATE PARK AND BLACK EARTH BY MIDNIGHT CDT...
CROSS PLAINS BY 1210 AM CDT...
MOUNT HOREB BY 1215 AM CDT...
YELLOWSTONE LAKE STATE PARK BY 1220 AM CDT...
MIDDLETON BY 1225 AM CDT...
SHOREWOOD HILLS AND BLANCHARDVILLE BY 1230 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4319 8991 4320 8985 4324 8981 4326 8973
4316 8925 4287 8956 4270 8980 4281 9038
TIME...MOT...LOC 0451Z 292DEG 22KT 4318 8976 4300 9001
4287 9018
$$
BORGHOFF/FRANKS2 follow-up statements
000
WWUS53 KMKX 190513
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1213 AM CDT FRI JUN 19 2009
WIC025-045-049-065-190545-
/O.CON.KMKX.SV.W.0016.000000T0000Z-090619T0545Z/
GREEN WI-IOWA WI-LAFAYETTE WI-DANE WI-
1213 AM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WESTERN DANE...NORTHEASTERN LAFAYETTE...EASTERN IOWA AND
NORTHWESTERN GREEN COUNTIES...
AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MIDDLETON
TO 6 MILES EAST OF HOLLANDALE TO YELLOWSTONE LAKE ST PARK...MOVING
SOUTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHOREWOOD HILLS...CAMP RANDALL STADIUM AND VERONA BY 1220 AM CDT...
HENRY VILAS ZOO...MADISON CAPITOL SQUARE AND PAOLI BY 1225 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4319 8991 4320 8985 4324 8981 4326 8973
4316 8925 4287 8956 4270 8980 4281 9038
TIME...MOT...LOC 0511Z 296DEG 29KT 4307 8955 4289 8980
4276 8997
$$
WOOD000
WWUS53 KMKX 190548
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1248 AM CDT FRI JUN 19 2009
WIC025-045-049-065-190557-
/O.EXP.KMKX.SV.W.0016.000000T0000Z-090619T0545Z/
GREEN WI-IOWA WI-LAFAYETTE WI-DANE WI-
1248 AM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DANE...NORTHEASTERN
LAFAYETTE...EASTERN IOWA AND NORTHWESTERN GREEN COUNTIES EXPIRES AT
1245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY MORNING.
LAT...LON 4319 8991 4320 8985 4324 8981 4326 8973
4316 8925 4287 8956 4270 8980 4281 9038
TIME...MOT...LOC 0513Z 296DEG 29KT 4316 8974 4299 8998
4286 9015
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:49 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 18, 8:49 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 849 PM CDT THU JUN 18 2009 .UPDATE... LATEST RUC CONTINUES TO INCREASE EQUIVALENT POTENTIAL TEMPERATURE ADVECTION...AND MOISTURE TRANSPORT AS 850 MB WINDS INCREASE BETWEEN 01 AND 06Z. STRONG CAP GRADUALLY WEAKENS AFTER 02Z. 0-6 KM BULK SHEAR INCREASES TO AROUND 60 KNOTS. UPPER LEVEL JET INCREASES. WE ARE IN LEFT EXIT REGION INITIALLY...BUT EXIT REGION PUSHES EAST BY MIDNIGHT. LATEST RADAR SHOWS MAINLY ACCAS TYPE ECHOES WEST AND SOUTH OF LA CROSSE INCREASING IN COVERAGE AND INTENSITY IN RESPONSE TO THE ABOVE TRENDS. RUC SOUNDINGS NEAR LONE ROCK AT 04Z SHOW CAPE AROUND 2600 J/KG...EHI AROUND 7 AND BRN AROUND 16...INDICATIVE OF DEVELOPING SEVERE POTENTIAL INCLUDING A TORNADO POSSIBILITY. HOWEVER CAP IS STILL AN ISSUE WITH CIN OF 91 J/KG. CAPE RISES TO 3000 J/KG BY 06Z WITH BRN AT 36. THE INCREASE IN INSTABILITY OCCURS DURING THE EARLY MORNING OVER SOUTHEAST WISCONSIN. AS A RESULT SEVERE POTENTIAL CONTINUES AS THE NIGHT GOES ON. && HENTZ .PREV DISCUSSION... /ISSUED 308 PM CDT THU JUN 18 2009/ TONIGHT...SOME OF THE MESOSCALE MODELS SUGGEST A CONVECTIVE COMPLEX DEVELOPS THIS EVENING IN NORTHERN IA AND SOUTHERN MN AREA WHICH HAS RECOVERED FROM MORNING CONVECTION AND IS FOUND AT NOSE OF 850 JET. THESE MODELS THEN MOVE THIS COMPLEX...WITH SHORT EMBEDDED LINES AND PERHAPS SOME SUPERCELLS...EAST THROUGH SOUTHERN WI DURING THE OVERNIGHT HOURS. WOULD EXPECT SEVERE WEATHER GIVEN VERTICAL WIND SHEAR...CAPE...AND MOISTURE. FRIDAY...LOW PRESSURE MOVING EAST THRU WI AND SURFACE TROUGH SHOULD BE ENOUGH...ALONG WITH LEFTOVER MOISTURE...TO RESULT IN MORE ROUNDS OF SHOWERS AND STORMS. SEVERE STORMS NOT OUT OF THE QUESTION. SATURDAY...WEAK HIGH BUILDS OVER NORTHERN PLAINS AS WEAK CYCLONIC SURFACE FLOW PREVAILS OVER WISCONSIN WITH DRIER AIR FEEDING IN. HIGH PRESSURE RIDGE FOR SATURDAY NIGHT. SUNDAY/MONDAY...WEAK SHORT WAVE ALOFT AND SOME RETURN WARM AIR ADVECTION MAY RESULT IN SOME AFTERNOON AND NIGHTTIME CONVECTION...POSSIBLY CONTINUING INTO MONDAY. TUESDAY/WEDNESDAY...SURFACE HIGH PRESSURE MOVES ACROSS THE GREAT LAKES REGION. WEDNESDAY NIGHT/THURSDAY...ANOTHER ROUND OF CONVECTION WITH ANOTHER SURFACE FRONT AND UPSTAIRS SUPPORT. AVIATION...RAIN SHOWERS WEAKENED AS THEY CROSSED INTO SOUTHEAST WISCONSIN TODAY...LEAVING ONLY MID AND HIGH LEVEL CLOUDS...WITH VFR CONDITIONS PREVAILING. CLOUDS CONTINUE TO CLEAR WEST TO EAST...WITH VFR CONDITIONS EXPECTED INTO EARLY EVENING. SHOWERS AND STORMS WILL DEVELOP TO THE WEST LATER THIS AFTERNOON AND INTO THE EVENING...WITH CONVECTION MOVING INTO SOUTHEAST WISCONSIN LATER THIS EVENING. TIMING OF THUNDERSTORM ACTIVITY WILL NOT BE KNOWN UNTIL LATER AFTER CONVECTION HAS DEVELOPED. FOR NOW...EXPECTING STORMS LATE THIS EVENING INTO EARLY TONIGHT...WITH MVFR CIGS AND VISBYS LIKELY WITHIN THE SHOWERS AND STORMS...AND POSSIBLY IFR CONDITIONS IN THE STRONGEST STORMS. EXPECT A RETURN TO VFR CONDITIONS LATER TONIGHT AFTER THE STORMS MOVE THROUGH...EXCEPT NEAR LAKE MICHIGAN WHERE ONSHORE FLOW COULD ADVECT SOME FOG INLAND UNTIL WINDS SHIFT SOUTHWEST IN THE MORNING. SHOWERS AND STORMS WILL POSSIBLE AGAIN ON FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...06 AVIATION/MARINE...06
Hazardous weather outlook, Jun 18, 8:18 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 818 PM CDT THU JUN 18 2009 WIZ046-047-051-052-056>060-062>072-192045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 818 PM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM MARKESAN TO MILWAUKEE...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF THAT LINE. LOW PRESSURE AND A WARM FRONT IS APPROACHING SOUTHERN WISCONSIN THIS EVENING AND WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. WIDESPREAD DAMAGING WINDS ARE POSSIBLE IN ADDITION TO VERY LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY ALONG AND SOUTH OF A LINE FROM LONE ROCK TO MILWAUKEE...WITH A SLIGHT RISK FURTHER NORTH...AS ANOTHER LOW PRESSURE AREA AND COLD FRONT MOVE ACROSS THE REGION. SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND AGAIN FRIDAY AFTERNOON AND EVENING. LMZ643>646-192045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 818 PM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF MILWAUKEE...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS FURTHER NORTH. LOW PRESSURE AND A WARM FRONT IS APPROACHING SOUTHERN WISCONSIN THIS EVENING AND WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. WIDESPREAD DAMAGING WINDS ARE POSSIBLE IN ADDITION TO LARGE HAIL. AREAS OF FOG MAY RETURN OVER LAKE MICHIGAN DUE TO MILD AND MOIST AIR FLOWING OVER THE COOL WATERS OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY SOUTH OF MILWAUKEE...WITH A SLIGHT RISK FURTHER NORTH...AS ANOTHER LOW PRESSURE AREA AND COLD FRONT MOVE ACROSS THE REGION. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY. BORGHOFF WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 18, 10:09 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1009 PM CDT THU JUN 18 2009 WIZ046-047-056-057-190400- COLUMBIA-GREEN LAKE-MARQUETTE-SAUK- 1009 PM CDT THU JUN 18 2009 ...STRONG THUNDERSTORM MOVING TOWARD MARQUETTE COUNTY... AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL ADAMS COUNTY...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... MONTELLO BY 1040 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BORGHOFF/FRANKS
Local storm report, Jun 18, 11:22 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1122 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM HAIL DANE 43.25N 89.50W
06/18/2009 M1.75 INCH DANE WI TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN THE VILLAGE OF DANE
&&
CEOLocal storm report, Jun 18, 11:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL DE FOREST 43.25N 89.35W
06/18/2009 M0.50 INCH DANE WI TRAINED SPOTTER
&&
CEOLocal storm report, Jun 18, 11:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1143 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL WAUNAKEE 43.19N 89.45W
06/18/2009 E0.25 INCH DANE WI AMATEUR RADIO
QUARTER INCH HAIL...ALSO FLOODING OVER CURB
&&
CEOLocal storm report, Jun 18, 11:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL DODGEVILLE 42.96N 90.13W
06/18/2009 M0.25 INCH IOWA WI LAW ENFORCEMENT
PEA SIZE HAIL REPORTED...ALSO EST 50 MPH WINDS
&&
CEOLocal storm report, Jun 18, 11:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1148 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL 1 SE MILWAUKEE TIMMERMA 43.11N 88.04W
06/18/2009 M0.25 INCH MILWAUKEE WI TRAINED SPOTTER
&&
CEOThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 46 min |
| Jun 18, 10:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 52 min |
| Jun 18, 10:59 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 61 min |
| Jun 18, 11:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 59 min |
| Jun 18, 11:02 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 43 min |
| Jun 18, 11:10 PM CDT | Tornado Warning | MKX | Iowa | 50 min |
| Jun 18, 11:18 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 42 min |
| Jun 18, 11:44 PM CDT | Flash Flood Warning | MKX | Dane, Iowa, Sauk | 5 hr |
| Jun 18, 11:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 19, 12:01 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Washington, Waukesha | 59 min |
| Jun 19, 12:04 AM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Waukesha | 4 hr |
| Jun 19, 12:18 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Lafayette, Rock | 72 min |
| Jun 19, 12:29 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 36 min |
| Jun 19, 12:33 AM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Rock, Walworth | 4 hr |
| Jun 19, 12:51 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock, Walworth | 54 min |
| Jun 19, 12:52 AM CDT | Tornado Warning | MKX | Rock | 53 min |
| Jun 19, 12:56 AM CDT | Tornado Warning | MKX | Milwaukee, Racine, Waukesha | 40 min |
| Jun 19, 1:03 AM CDT | Special Marine Warning | MKX | 117 min | |
| Jun 19, 1:11 AM CDT | Tornado Warning | MKX | Rock | 31 min |
| Jun 19, 1:23 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 52 min |
| Jun 19, 1:32 AM CDT | Flash Flood Warning | MKX | Green, Lafayette | 4 hr |
| Jun 19, 1:37 AM CDT | River Flood Warning | MKX | Milwaukee | 10 hr |
| Jun 19, 1:42 AM CDT | River Flood Warning | MKX | Milwaukee | 2 hr |
| Jun 19, 3:05 AM CDT | River Flood Warning | MKX | Waukesha | 3 days |
| Jun 19, 8:12 AM CDT | River Flood Warning | MKX | Lafayette | 45 hr |
| Jun 19, 8:16 AM CDT | River Flood Watch | MKX | Green | 13 hr |
| Jun 19, 8:17 AM CDT | River Flood Warning | MKX | Green, Rock | 37 hr |
| Jun 19, 8:35 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 85 min |
| Jun 19, 8:58 AM CDT | Severe Thunderstorm Warning | MKX | Green | 77 min |
| Jun 19, 9:33 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 65 min |
| Jun 19, 9:47 AM CDT | River Flood Watch | MKX | Kenosha | 11 hr |
| Jun 19, 11:48 AM CDT | Flash Flood Watch | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 14 hr |
| Jun 19, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 52 min |
| Jun 19, 4:15 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 35 min |
| Jun 19, 5:11 PM CDT | Flash Flood Warning | MKX | Green, Kenosha, Racine, Rock, Walworth | 5 hr |
| Jun 19, 5:40 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 19, 5:41 PM CDT | Tornado Warning | MKX | Kenosha | 49 min |
| Jun 19, 6:43 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 51 min |
| Jun 19, 6:55 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.